The Existence of Periodic and Subharmonic Solutions of Subquadratic Second Order Difference Equations
By Zhiming Guo, Jianshe Yu. 2003
206 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/adfa46184246b81bbae6253fb73b56cefe551066
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Peng Chen
- Hui Fang
- Zhiming Guo
- Jianshe Yu
- Xingfu Zou
- Xianhua Tang
- Stepan A. Tersian
- Antonio Iannizzotto
In Geometry and Topology
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Periodic Solutions of Second Order Self‐Adjoint Difference Equations (2005, background): “1) was discussed in two recent papers [15, 16].”
- Boundary value problems of discrete generalized Emden-Fowler equation (2006, unknown): “[14,15,18,19,21,22,27–29]. In two recent papers [16, 17 ] , the authors”
- Subharmonic Solutions with Prescribed Minimal Period of a Discrete Forced Pendulum Equation (2004, background): “See, for example, [2,7,15,17] for results on disconjugacy and [10, 11 ] for results on the existence of periodic and subharmonic solutions.”
- Existence of Periodic and Subharmonic Solutions for Second-Order p-Laplacian Difference Equations (2007, background): “1) depends on xn+1 and xn−1, the traditional ways of establishing the functional in [2–7] are inapplicable to our case.”